# SDR SIMA20210721007

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PROXIMITY LIGHT STRIP WIRE CONNECTOR IS BROKEN AT FLOORBOARD 251DF, NEAR FRAME 44.-C/A-COMPLETE:INSTALLED NEW WIRE SPLICE CONNECTOR AT FLOORBOARD 251DF (NEAR FRAME 44) IAW EMB145 SWPM 20-21-00. SEE BOW357503 FOR EMERGENCY LIGHTS OPS CHECK.
